# SDR VTZA9907723

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 297D524337
- Condition: Torn
- Location: Lt Horiz Stab
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 7295 - BUF-IAD - DURING CRUISE, AIRCRAFT DIVERTED TO MDT DUE TO CREW HEAD AND FELT VIBRATION.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND LEFT HORIZONTAL DE-ICE BOOT LOOSE AND RIPPED.  MAINTENANCE REMOVED AND REPLACED LEFT HORIZONTAL DE-ICE BOOT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
